# SDR IPXA2015081892491

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,885 hours, 10,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: IN, EMERGENCY EXIT LIGHTS REMAIN ON CONTINUALLY.  SWITCH HAS NO EFFECT.  REMOVED & RECONNECTED CONNECTOR FROM 436 VU IAW WDM 33-51-03.  OPS CHECK GOOD.
